Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Persistent cold hands, feet, constipation after taking iron supplements. Suggestions?

hello doctor, my problem is that since the past 3 years my hands and feet are always very cold , and when ever i get my blood tested my haemoglobin level is always low like 10 g/dl . i was eating feroze D medicine a year ago for iron deficiency but after a week of eating it i got constipated so i stopped consuming it . kindly tell me of any iron suppliment that will not cause constipation and wont have any other side effects as well. regards, rimsha
Asked On : Sat, 10 Nov 2012
Answers:  1 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Cardiologist 's  Response
Hi friend
Welcome to Health Care Magic

Of the many iron formulations, 'ferose' is the least upsetting for intestine. It may not be the cause of constipation. Check again.

Coldness of hands and feet do not occur in iron deficiency anaemia. look out for other causes.

The best option will be to see an Internist / you may need more investigations.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 10 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor